# SDR 2001UALA02268

- Difficulty date: November 12, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N360UA
- Make and model: Boeing 737322
- Aircraft serial: 24453
- Aircraft time: 38,539 hours, 22,063 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED AND GOUGED AT STA 243, BELOW AND FWD OF LAV SERVICE PANEL.  DAMAGED AREA MEASURES 4.5 X 4.75 X .375 INCH DEEP.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE AND FABRICATED REINFORCEMENT REPAIR.
